MathSciNet Relay Station
MathSciNet bibliographic data
MR1837219 (2002b:05032) 05B35
Lemos, Manoel; Oxley, James A sharp bound on the size of a connected matroid. Trans. Amer. Math. Soc. 353 (2001), no. 10, 4039–4056.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement